• cpadilla2930's Avatar
  • cpadilla2930's Avatar

    cpadilla2930 asked a questionPancreatic Cancer

    Has anyone had to go through withdrawals from their synthroid to prep for a scan due to their thyroid cancer?

    • nancyjac's Avatar
      nancyjac

      Well I don't have thyroid cancer but I have been on synthroid for many years and during that time, I have been off of it from a month or longer without any shaking, nausea, or weakness. I did feel a bit more fatigued and got cold more easily. Why do you think she will experience nausea, shaking, and weakness?

      about 4 years ago
  • cpadilla2930's Avatar

    cpadilla2930 asked a questionPancreatic Cancer

    is there an ipad app for whats next? I would really love to use this more.

    • gdytko's Avatar
      gdytko

      I use my iPad2 for everything. I just bookmark it and return when ever I want. Upper left corner, click on the box with the arrow. Then Add bookmark, when you want to return, just tap on the open book next to the arrow box and you'll find Whatnext.

      You can make your own app. Be on the site you want and tap on the box with arrow and select add to home screen.There you'll have a little icon box for this site on the home screen. I don't even use my laptop anymore, It's so easy and convenient having the iPad. I Hope that helped.

      almost 5 years ago
  • cpadilla2930's Avatar
  • cpadilla2930's Avatar

    cpadilla2930 wrote on stillkickin's wall

    Hello.. I saw that you are a survivor... i need to know if you ever had any other tumors found in maybe your bones or your esophogus. im having alot of trouble with my moms cancer. any help or insight would greatly be appreciated. i hope today is good day for you.

    1 Comment
    • stillkickin's Avatar
      stillkickin

      Hi there! I haven't had any tumor other then the original tumor which was removed during my surgery. In my case, the chemo has kept the cancer from spreading. I'm sorry...I wish I could be more help. If you need someone to talk to, I'm here. Also, thanks for the good wishes, and it IS a good day for me!

      about 5 years ago
  • cpadilla2930's Avatar

    cpadilla2930 posted an update

    i need help! i need someone to let me know if anyone has ever had their patient while on pain meds be very delirious? my mother has started seeing ppl that arent there, talking non sense. PLEASE HELP, my sister is on her way to the hospital to talk to the nurses!